# SDR SWAA114884

- Difficulty date: July 6, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 43,944 hours, 25,578 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT MAIN WHEEL WELL BULKHEAD SKIN CRACKED AT BS 663, LBL 31.83.  REPAIRED SKIN PER SRM.
